Mathematica Moravica, Vol. 16-2 (2012)


Bhavana Deshpande and Rohit Pathak
Hybrid Pairs of Mappings with Some Weaker Conditions in Consideration of Common Fixed Point on 2-Metric Spaces
Mathematica Moravica, Vol. 16-2 (2012), 1–12.
Download PDF file: (439kB)

Ali Filiz
Second-order method for Parabolic Volterra Integral Equations with Crank-Nicolson Method
Mathematica Moravica, Vol. 16-2 (2012), 13–20.
Download PDF file: (474kB)

Reza Habibi
On ACVF of a Regime Switching AR(1) Process
Mathematica Moravica, Vol. 16-2 (2012), 21–24.
Download PDF file: (3279kB)

S.A.M. Mohsenalhosseini and H. Mazaheri
Fixed Point for Completely Norm Space and Map Tα
Mathematica Moravica, Vol. 16-2 (2012), 25–35.
Download PDF file: (460kB)

N. Shobkolaei, Shaban Sedghi, S.M. Vaezpour, and K.P.R. Rao
Fixed Point Theorems for Monotone Mappings on Partial D*-metric Spaces
Mathematica Moravica, Vol. 16-2 (2012), 37–52.
Download PDF file: (480kB)

Dragomir M. Simeunović
A Remark on One Iterative Process for\\ Finding the Roots of Equations
Mathematica Moravica, Vol. 16-2 (2012), 53–57.
Download PDF file: (340kB)

Dragomir M. Simeunović
On the Location of Zeros of Some Polynomials
Mathematica Moravica, Vol. 16-2 (2012), 59–61.
Download PDF file: (341kB)

Dragomir M. Simeunović
Acceleration of Convergence of One Iterative Method for Finding the Roots of Equations
Mathematica Moravica, Vol. 16-2 (2012), 63–68.
Download PDF file: (320kB)

Amit Singh, M.S. Khan and Brian Fisher
Some Fixed Point Theorems for Certain Contractive Mappings on Metric and Generalized Metric Spaces
Mathematica Moravica, Vol. 16-2 (2012), 69–77.
Download PDF file: (407kB)

Balwant Singh Thakur and Suja Varghese
General System of Nonconvex Variational Inequalities and Parallel Projection Method
Mathematica Moravica, Vol. 16-2 (2012), 79–87.
Download PDF file: (419kB)

Oussaeif Taki-Eddine, Bouziani Abdelfatah and Naoui Gattal
Numerical Solution of Mixed Problem of Parabolic Equation with an Integral Conditions by using Finite Difference and Orthogonal Function Approximation
Mathematica Moravica, Vol. 16-2 (2012), 89–98.
Download PDF file: (379kB)

Münevver Yildirim Yilmaz, Mihriban Külahci, and Alper O. Öğrenmiş
A Slant Helix Characterization in Riemann-Otsuki Space
Mathematica Moravica, Vol. 16-2 (2012), 99–106.
Download PDF file: (415kB)


©2012 Mathematica Moravica